MathSciNet Relay Station
MathSciNet bibliographic data
MR1351643 46E40 (35B45 35L05 46E30 46M35 47F05)
Ginibre, J.; Velo, G. Generalized Strichartz inequalities for the wave equation. J. Funct. Anal. 133 (1995), no. 1, 50–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement